# SDR AALA202211033702

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 15,761 hours, 1,962 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31644
- Part serial: 1645
- Condition: Deflated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AMBER MAIN LANDING GEAR NUMBER 08 SYNOPTIC INDICATION EMERGENCY WAS DECLARED INTO LHR. NUMBER 8 TYRE INDICATES 0 PSI REPLACED NUMBER 7 (AALA202211028995) AND NUMBER 8 (AALA202211023702) MAIN WHEEL ASSEMBLIES. ALL INDICATIONS NOW NORMAL.
